skin-hair-icon
Red spots on face
Sir in winter season my face was so dry therefore I used Nivea cream and after some day I got the problem of having pimples these then turn to acne but now in the medication of PATANJALI I get rid of these blubby and yellowish ache but the spots of acne is not going which is RED.sir I am eating a balanced and healthy diet loss of excessive oil and junks.what can I do for this plz recommend me and the special cream and so on. I am much irritated of this.sir one question more that are these red spots will change into scars or black spots.sir plz clear me all that, I am worry about it.
93 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ravishankar Dwivedi
Dermatologist 18 yrs exp Ranchi
It's really difficult to assess your problem by your description. If possible plz upload a photo of your lesion or visit a good local dermatologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.